# SDR CA120215011

- Difficulty date: February 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,662 hours
- Engine: Allsn 250C20B
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Bearing
- Part number: NPN
- Condition: Worn
- Location: Oil Cooler Blwer
- Part time: 751 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED SUDDEN HIGH FREQUENCY VIBRATION DURING FLIGHT.  ABORTED FLIGHT, LANDED.  INSPECTION REVEALED OIL COOLER BLOWER BEARING WITH EXCESS WEAR. BLOWER ASSY REPLACED.  NO VIBRATION NOTED ON RETURN TO SERVICE.
